Hi I have dual pm, since June 07, for 2nd Degree AV Node block stage II and right bundle branch block. I dont actually faint anymore but for the past 3 weeks everyday have been dizzy lightheaded for hours on end with a horrid headache, my lower legs, ankles and feet have been swollen you could push your finger in my feet and move the fluid around. I saw my GP and she said I should see Cardiologist but I have not heard but am feeling a bit better again no swelling just suddenly feel a bit heady and then a little dizzy nothing like it was but I have been having this on and off since I had pm. I did write you before and followed your advice and you were right I have infection in vein but that cleared up I have intravenous antibiotics. I am concerned as i have just got my driving licence back and gone back to work and can't take time off I did have to the other day as they sent me home as I was looking so ill. I am not on any medication do you think I will be alright I have never been one for the Docs before I did not see my GP for 5 years I am not hypochondriach I dont think. Have you any opinion as to if I can help myself.
You should see a doctor about this one. Leg swelling is never normal, but not always a big a concern. It is difficult to know what the cause is. I would probably start by interrogating your pacemaker and if you have not had an echocardiogram since your pacemaker, would check another echocardiogram. Sometimes symptoms like this can be related to the pacemaker and reprogramming the device can fix it. There are other situations where people can develop heart failure from the pacemaker and reprogramming, medications, and sometimes a device upgrade can help. If you have swelling in your legs (a very real symptom/sign) that disqualifies you from the hypochondriac category.
Even if you have to take a day or 1/2 day off work, you should see your doctor about this one, preferably your cardiologist.
I hope this helps. good luck and thanks for posting.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.